×

zbMATH — the first resource for mathematics

Application of Hankel matrices of Markov parameters to the solutions of the Routh-Hurwitz and the Schur-Cohn problems. (English) Zbl 0421.65035

MSC:
65H99 Nonlinear algebraic or transcendental equations
65H05 Numerical computation of solutions to single equations
12D10 Polynomials in real and complex fields: location of zeros (algebraic theorems)
26C10 Real polynomials: location of zeros
15B57 Hermitian, skew-Hermitian, and related matrices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, B.D.O, Application of the second method of Lyapunov to the proof of Markov stability criterion, Int. J. contr., 5, 473-482, (1967) · Zbl 0189.46003
[2] Barnett, S, Matrices, polynomials and linear time-invariant systems, IEEE trans. automat. contr., AC-18, 1-10, (1973) · Zbl 0268.93016
[3] Carlson, D; Schneider, H, Inertia theorems for matrices: the semidefinite case, J. math. anal. appl., 6, 430-446, (1963) · Zbl 0192.13402
[4] Datta, B.N, Quadratic forms, matrix equations, and the matrix eigenvalue problem, () · Zbl 0344.15012
[5] Datta, B.N, Application of Hankel matrix to the root location problem, IEEE trans. auto contr., AC-21, 610-612, (1976) · Zbl 0344.15012
[6] Gantmacher, F.R, ()
[7] Howland, J.L, Matrix equations and the separation of matrix eigenvalues, J. math. anal. appl., 33, 683-691, (1971) · Zbl 0187.30104
[8] Krein, M.G; Naimark, M.A, The method of symmetric and Hermitian forms in the theory of separation of the roots of algebraic equations, Kharkov GNT1, (1936), (in Russian) · Zbl 0584.12018
[9] Ostrowski, A; Schneider, H, Some theorems on the inertia of general matrices, J. math. anal. appl., 4, 72-84, (1962) · Zbl 0112.01401
[10] Taussky, O, Matrices C with cn → 0, J. algebra, 1, 5-10, (1964) · Zbl 0126.02802
[11] Taussky, O, A remark on a theorem of Lyapunov, J. math. anal. appl., 2, 105-107, (1961) · Zbl 0158.28203
[12] Wimmer, H.K, On the Ostrowski-Schneider inertia theorem, J. math. anal. appl., 14, 164-169, (1973) · Zbl 0251.15011
[13] Wimmer, H.K, Inertia theorems for matrices, controllability and linear vibrations, Linear algebra appl., 8, 337-344, (1974) · Zbl 0288.15015
[14] Wimmer, H.K; Zeibur, A, Remarks on inertia theorems for matrices, Czech. math. J., 25, 556-561, (1975) · Zbl 0344.15008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.